Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Dec 18, 2012, 2:05 PM EST for Burlington County, Camden County, Ocean County, New Jersey. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 18, 2012, 2:05 PM EST (19:05 UTC)
- Expired
- Dec 18, 2012, 3:00 PM EST
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 21 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 18, 2:10 PM EST | HAIL 0.25 | Mount Laurel, NJ | |
| Dec 18, 3:00 PM EST | HAIL 0.25 | Manahawkin, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811
WWUS81 KPHI 181905
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EST TUE DEC 18 2012
NJZ018>020-022-026-027-182000-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
205 PM EST TUE DEC 18 2012
...A DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAMDEN AND OCEAN COUNTIES...
AT 203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 19 MILES
NORTHEAST OF VINELAND...MOVING EAST AT 30 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR ATSION...ATSION AROUND 215 PM...WHARTON
STATE FOREST...BATSTO AROUND 230 PM...PENN STATE FOREST...PENN STATE
FOREST AROUND 245 PM...BROOKVILLE AND WARREN GROVE AROUND 300 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.
LAT...LON 3968 7414 3961 7489 3969 7493 3970 7495
3993 7499 4005 7419 3983 7414 3980 7417
3975 7418 3972 7415 3977 7415 3978 7413
3977 7413 3971 7412
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 18, 9:33 AM EST, 4 hours 32 minutes earlier.
Area forecast discussion, Dec 18, 9:33 AM EST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EST TUE DEC 18 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NEW ENGLAND
THROUGH TODAY, PULLING A COMPLEX FRONTAL BOUNDARY WITH IT. HIGH
PRESSURE WILL TRY TO BRIEFLY BUILD ACROSS THE EAST COAST LATE
WEDNESDAY INTO THURSDAY. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS THE NORTHEAST STATES LATE IN THE WEEK, BRINGING WITH IT
ANOTHER COMPLEX FRONTAL SYSTEM. THIS LOW WILL SLOWLY DRIFT INTO THE
CANADIAN MARITIMES THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SFC LOW N OF THE AREA THIS MORNING WILL CONTINUE TO MOVE NEWD
AND PUSH A COLD FRONT ACROSS THE AREA TODAY. A FEW LIGHT SHOWERS
MAY OCCUR OVER THE SRN POCONOS AND NRN NJ THIS AFTERNOON...SO
SLIGHT CHC POPS HAVE BEEN MAINTAINED OVER THAT AREA. OTRW DRY
CONDS WITH PARTLY CLOUDY SKIES SOUTH AND MOSTLY CLOUDY NORTH ARE
EXPECTED. SOME REMAINING AREAS OF FOG THIS MORNING WILL DISSIPATE
BY MIDDAY AS WINDS PICK UP.
IT WILL BECOME BREEZY BEHIND THE FRONT...WITH THE COLDER AIR
FOLLOWING LATER TODAY. HIGHS WILL BE IN THE LOW TO MID 50S ACROSS
THE NORTH/WEST AND MID 50S TO LOW 60S SOUTH/EAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
FAIR WEATHER IS EXPECTED TONIGHT AS THE LOW CONTINUES TO MOVE OUT
OVER THE ATLANTIC AND A RIDGE OF HIGH PRESSURE BUILDS OVER THE
AREA. SKIES WILL BE CLEAR TO PARTLY CLOUDY...WITH EXTRA CLOUDINESS
ACROSS THE SRN POCONOS. A FEW BRIEF SHOWERS MAY OCCUR AT THE HIGHER
ELEVATIONS OF THE SRN POCONOS AND NRN NJ. LOWS TONIGHT WILL DROP
INTO THE MID 30S TO LOW 40S SOUTH/EAST AND LOW 30S UP NORTH. WINDS
WILL REMAIN LIGHT/MODERATE WITH SPEEDS 10 TO 15 MPH.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
QUIET WEATHER IS EXPECTED AT THE BEGINNING OF THE LONG TERM,
BEFORE A RETURN TO AN UNSETTLED PERIOD LATE IN THE WEEK INTO THE
WEEKEND. HIGH PRESSURE AT THE SURFACE TRIES TO BRIEFLY BUILD
ACROSS THE AREA LATE WEDNESDAY INTO THE EARLY PART OF THURSDAY,
WHILE RIDGING ALOFT BUILDS ACROSS THE AREA AS WELL. WEDNESDAY INTO
WEDNESDAY NIGHT IS EXPECTED TO REMAIN DRY AND WILL REMAIN ABOVE
NORMAL TEMPERATURE WISE.
AS WE MOVE INTO THURSDAY, HIGH PRESSURE BEGINS TO RETREAT
NORTHWARD WHILE AN OCCLUDING AREA OF LOW PRESSURE MOVES INTO THE
GREAT LAKES REGION. A COMPLEX FRONTAL SYSTEM WILL SLOWLY MAKE ITS
WAY TOWARD OUR AREA LATE IN THE DAY THURSDAY INTO THURSDAY NIGHT.
THE MAJORITY OF THE PRECIPITATION IS EXPECTED TO OCCUR THURSDAY
NIGHT. MUCH OF THE PRECIPITATION IS EXPECTED TO BE LIQUID IN FORM
TO START THE EVENT, BUT TEMPERATURES ARE EXPECTED TO COOL ON THE
BACKSIDE OF THE SYSTEM BEHIND THE FRONTAL BOUNDARY. WITH THIS IN
MIND, WE COULD HAVE A CHANGE OVER OR MIXTURE OF WINTRY PRECIP LATE
THURSDAY NIGHT INTO FRIDAY.
EVEN THOUGH THE FRONT MOVES THROUGH THE AREA, THE SURFACE AND UPPER
LOW WILL BE VERY SLOW TO MOVE TO THE NORTHEAST. IN FACT, THEY COULD
LINGER ACROSS THE NORTHEAST FOR MUCH OF THE WEEKEND. THIS COULD LEAD
TO A VERY WINDY PERIOD FROM FRIDAY AND INTO THE WEEKEND. ALSO, WITH
THE MID/UPPER LOW REMAINING TO OUR NORTH, THIS COULD LEAD TO SEVERAL
PERIODS OF LAKE EFFECT SNOW SHOWERS/FLURRIES FOR PORTIONS OF THE
AREA.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A COLD FRONT CROSSING THE AREA TODAY WILL USHER IN DRIER AIR FOR
THIS AFTERNOON. VSBYS HAVE GENLY IMPROVED BUT FEW IFR CIGS REMAIN
OVER THE AREA THIS MORINING. THE IFR CONDS SEEM RATHER LOCALIZED
AND SHOULD IMPROVE BY LATE MORNING...ALTHOUGH THE TIMING HAS BEEN
A LITTLE TRICKY. A
VFR CONDITIONS WITH GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED
THIS AFTERNOON AND EVENING BEHIND THE FRONT. VFR TONIGHT WITH
SLOWLY SUBSIDING WINDS BY WED MORNING.
OUTLOOK...
WEDNESDAY-WEDNESDAY NIGHT...VFR. GUSTY WINDS DURING THE DAY.
THURSDAY-THURSDAY NIGHT...VFR EARLY...BECOMING MVFR AND IFR LATE IN
THE DAY AND OVERNIGHT. CHANCE FOR LLWS.
FRIDAY AND SATURDAY...MOSTLY VFR...LOCALLY MVFR NORTH IN SNOW
SHOWERS AND CIGS. STRONG AND GUSTY WEST TO NORTHWEST WINDS LIKELY TO
EXCEED 30 KNOTS AT TIMES.
&&
.MARINE...
WE WILL TRY TO SIMPLIFY THE VARIETY OF COASTAL FLAGS BY JUST ISSUING
THE GALE WARNING FOR THE COASTAL WATERS NOW...ALTHOUGH THE GALE
GUSTS ARE EXPECTED LATE TODAY AND TONIGHT. SCA FLAG FOR THE DEL BAY
WILL CONTINUE AS BEFORE WITH WIND SPEEDS OVER THE BAY COMING UP
SHORT OF A GALE. THIS MAY NEED RE-EVALUATIONS BY THE DAY SHIFT.
GALE/SCA CONDITIONS WILL CONTINUE TONIGHT OVER THE WATERS.
OUTLOOK...
GALE FORCE WIND GUSTS ARE EXPECTED TO DIMINISH TO SMALL CRAFT
CONDITIONS THROUGH THE DAY WEDNESDAY AS LOW PRESSURE MOVES OUT TO
SEA AND THE PRESSURE GRADIENT DIMINISHES. BELOW ADVISORY LEVEL
CONDITIONS ARE EXPECTED WEDNESDAY NIGHT THROUGH MUCH OF THURSDAY.
AS A COMPLEX STORM SYSTEM APPROACHES THE AREA LATE THURSDAY, WINDS
WILL BEGIN TO INCREASE AND ARE EXPECTED TO REACH GALE FORCE. GALE
FORCE WINDS ARE EXPECTED TO REMAIN ACROSS THE WATERS FOR FRIDAY AND
MUCH OF THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 4 PM EST WEDNESDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...AMC
SHORT TERM...O'HARA
LONG TERM...ROBERTSON
AVIATION...AMC/ROBERTSON
MARINE...ROBERTSON/O'HARAHazardous weather outlook, Dec 18, 4:17 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EST TUE DEC 18 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>023-026-027- PAZ054-055-060>062-070-071-101>106-190930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 417 AM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A VIGOROUS COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON FRIDAY. PRECEDING IT, SHOWERS WITH LOCALLY HEAVY RAIN ARE POSSIBLE. FOLLOWING THE FRONT, A PROLONGED PERIOD OF STRONG, BLUSTERY WINDS ARE LIKELY. WIND GUSTS MIGHT REACH WIND ADVISORY CRITERIA ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-190930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THERE IS A GOOD CHANCE FOR GALE FORCE GUSTS THURSDAY NIGHT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-190930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 417 AM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A GOOD CHANCE FOR GALE FORCE GUSTS THURSDAY NIGHT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 18, 1:26 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 PM EST TUE DEC 18 2012
NJZ020-022-025>027-181930-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
126 PM EST TUE DEC 18 2012
...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...
AT 118 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 12 MILES EAST OF
VINELAND...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR EGG HARBOR CITY...ELWOOD-MAGNOLIA AROUND 130 PM...PORT
REPUBLIC...POMONA AROUND 145 PM...MYSTIC ISLAND...TUCKERTON AROUND
200 PM...BEACH HAVEN AND NORTH BEACH HAVEN AROUND 215 PM.
ANY STRONGER SHOWER OR THUNDERSTORM MAY PRODUCE SMALL HAIL.
LAT...LON 3961 7420 3960 7419 3960 7420 3951 7426
3950 7430 3947 7429 3941 7434 3937 7480
3962 7485 3969 7414 3967 7414
HAYESSpecial weather statement, Dec 18, 1:38 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EST TUE DEC 18 2012
NJZ009-015-PAZ060-101-103>106-181930-
BERKS PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
138 PM EST TUE DEC 18 2012
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT BERKS...
BUCKS...CHESTER...HUNTERDON...MERCER AND MONTGOMERY COUNTIES...
AT 130 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 14 MILES EAST OF READING...
MOVING EAST AT 35 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR
GREEN LANE...RED HILL AROUND 145 PM...SILVERDALE...SELLERSVILLE
AROUND 200 PM... GARDENVILLE...GARDENVILLE AROUND 215
PM...LUMBERVILLE AND LUMBERVILLE AROUND 230 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE
THUNDERSTORMS.
LAT...LON 4018 7569 4043 7575 4046 7555 4042 7549
4049 7541 4058 7482 4029 7474
HAYESSpecial weather statement, Dec 18, 1:40 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EST TUE DEC 18 2012
NJZ012-013-015-019-020-PAZ071-104-106-181945-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
WESTERN MONMOUTH NJ-
140 PM EST TUE DEC 18 2012
...A DEVELOPING CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...MERCER...MIDDLESEX...MONMOUTH...MONTGOMERY...
OCEAN AND PHILADELPHIA COUNTIES...
AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING CLUSTER OF SHOWERS AND THUNDERSTORMS 8 MILES EAST OF
PHILADELPHIA...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS
WILL BE NEAR RIVERSIDE...EDGEWATER PARK AROUND 145 PM...
BURLINGTON...JACKSONVILLE AROUND 200 PM...COLUMBUS...GEORGETOWN
AROUND 215 PM...CREAM RIDGE...IMLAYSTOWN AROUND 230 PM...SIX FLAGS
THEME PARK AND CLARKSBURG AROUND 245 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE
THUNDERSTORMS.
LAT...LON 3994 7498 3995 7501 3997 7502 3998 7501
4000 7504 3999 7507 4026 7516 4040 7439
4004 7425
HAYESLocal storm report, Dec 18, 1:55 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EST TUE DEC 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL GILBERTSVILLE 40.32N 75.61W
12/18/2012 M0.25 INCH MONTGOMERY PA PUBLIC
0115 PM HAIL POTTSTOWN 40.25N 75.64W
12/18/2012 M0.25 INCH MONTGOMERY PA TRAINED SPOTTER
0130 PM HAIL DOYLESTOWN 40.31N 75.13W
12/18/2012 M0.25 INCH BUCKS PA TRAINED SPOTTER
0140 PM HAIL PHILADELPHIA 39.95N 75.16W
12/18/2012 M0.25 INCH PHILADELPHIA PA PUBLIC
0153 PM HAIL WYOMISSING 40.33N 75.95W
12/18/2012 M0.25 INCH BERKS PA PUBLIC
&&
EVENT NUMBER PHI1200867 PHI1200868 PHI1200869 PHI1200870 PHI1200871
GAINESSpecial weather statement, Dec 18, 2:00 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EST TUE DEC 18 2012
NJZ007>010-012-182000-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-WARREN NJ-
200 PM EST TUE DEC 18 2012
...A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
HUNTERDON...MIDDLESEX...MORRIS...SOMERSET AND WARREN COUNTIES...
AT 154 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 13 MILES SOUTHEAST OF
EASTON...MOVING EAST AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL
BE NEAR LEBANON...CLINTON AROUND 215 PM...WHITE HOUSE
STATION...WHITE HOUSE STATION AROUND 230 PM...BRIDGEWATER...
BRIDGEWATER AROUND 245 PM...WATCHUNG AND NORTH PLAINFIELD AROUND 300
PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS.
LAT...LON 4054 7507 4057 7511 4058 7514 4072 7519
4074 7518 4088 7442 4080 7435 4073 7437
4067 7445 4067 7439 4062 7442 4060 7444
4062 7431 4060 7429 4060 7421
HAYESSpecial weather statement, Dec 18, 2:05 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EST TUE DEC 18 2012
NJZ018>020-022-026-027-182000-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
205 PM EST TUE DEC 18 2012
...A DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS WILL
AFFECT ATLANTIC...BURLINGTON...CAMDEN AND OCEAN COUNTIES...
AT 203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS 19 MILES
NORTHEAST OF VINELAND...MOVING EAST AT 30 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR ATSION...ATSION AROUND 215 PM...WHARTON
STATE FOREST...BATSTO AROUND 230 PM...PENN STATE FOREST...PENN STATE
FOREST AROUND 245 PM...BROOKVILLE AND WARREN GROVE AROUND 300 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORMS.
LAT...LON 3968 7414 3961 7489 3969 7493 3970 7495
3993 7499 4005 7419 3983 7414 3980 7417
3975 7418 3972 7415 3977 7415 3978 7413
3977 7413 3971 7412
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 12:30 AM EST | Special Weather Statement | PHI | Cumberland | 60 min |
| Dec 18, 3:51 AM EST | Gale Warning | PHI | 30 hr | |
| Dec 18, 1:26 PM EST | Special Weather Statement | PHI | Atlantic | 64 min |
| Dec 18, 1:38 PM EST | Special Weather Statement | PHI | Hunterdon | 52 min |
| Dec 18, 1:40 PM EST | Special Weather Statement | PHI | Mercer | 65 min |
| Dec 18, 2:00 PM EST | Special Weather Statement | PHI | Hunterdon | 60 min |
| Dec 18, 2:44 PM EST | Special Weather Statement | PHI | Monmouth | 61 min |
| Dec 18, 2:48 PM EST | Special Weather Statement | PHI | Mercer | 57 min |
| Dec 18, 3:08 PM EST | Special Weather Statement | PHI | Ocean | 52 min |
| Dec 18, 3:10 PM EST | Special Weather Statement | PHI | Ocean | 65 min |
| Dec 18, 3:24 PM EST | Special Weather Statement | PHI | Burlington | 66 min |
| Dec 18, 3:41 PM EST | Special Weather Statement | PHI | Monmouth | 64 min |
| Dec 18, 3:55 PM EST | Special Weather Statement | PHI | Ocean | 65 min |
| Dec 18, 1:19 PM EST | Special Weather Statement | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 56 min |
| Dec 18, 2:15 PM EST | Special Weather Statement | PHI | Chester, Montgomery, Philadelphia | 60 min |
| Dec 18, 2:23 PM EST | Special Weather Statement | PHI | Bucks | 52 min |
| Dec 17, 11:31 PM EST | Special Weather Statement | PHI | Kent | 29 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.